# SDR QR9R20210826002

- Difficulty date: August 26, 2021
- Submitted: August 26, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721129336
- Aircraft time: 2,384 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: B632M2001102
- Part serial: KA0916
- Condition: Contaminated
- Location: Main Rotor
- Part time: 2,384 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MAIN TRANSMISSION DUE REPLACEMENT PER AIRBUS AHD FOR CONTAMINATION FROM WATER INTRUSION.
